Journal of Differential Geometry

Symmetries of surfaces of constant width

Jay P. Fillmore

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Differential Geom. Volume 3, Number 1-2 (1969), 103-110.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
http://projecteuclid.org/euclid.jdg/1214428822

Mathematical Reviews number (MathSciNet)
MR0247594

Zentralblatt MATH identifier
0181.25202

Subjects
Primary: 53.75

Citation

Fillmore, Jay P. Symmetries of surfaces of constant width. Journal of Differential Geometry 3 (1969), no. 1-2, 103--110. http://projecteuclid.org/euclid.jdg/1214428822.


Export citation

References

  • [1] W. Blaschke, Vorlesungen uber Differentialgeometrie, Vol. I, 2nd ed., Springer, Berlin, 1924.
  • [2] A. Erdelyi (Editor), Higher transcendental functions, Vols. 1 and 2, McGraw-Hill, New York, 1953.
  • [3] W. J. Firey, The determination of convex bodies from their mean radius of curvature functions, Mathematika 14 (1967) 1-13.
  • [4] D. Laugwitz, Differential and Riemannian geometry. Academic Press, New York, 1965.
  • [5] G. Polya and B. Meyer, Sur les symetes des functions spheriques de Laplace, C. R. Acad. Sci. Paris 228 (1950) 28-30, 1083-1084.
  • [6] E. T. Whitaker and G. N. Watson, A course of modern analysis, Cambridge University Press, Cambridge, 1927.
  • [7] I. M. Yaglom and V. G. Boltyanski, Convex figures, Holt, Rinehart and Winston, New York, 1949.
  • [8] H. Zassenhaus, The theory of groups, Chelsea New York, 1949.